MathSciNet Relay Station
MathSciNet bibliographic data
MR1911510 37N25 (34D23 37B99 92B05)
Liang, Xing; Jiang, Jifa On the finite-dimensional dynamical systems with limited competition. Trans. Amer. Math. Soc. 354 (2002), no. 9, 3535–3554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement